# SDR AALA20010585

- Difficulty date: March 25, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 9D DIM.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 9D.  SYSTEM GROUND HECKED NORMAL OPERATION.  (M)
